Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

December 10, 2014Lehigh County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 10, 2014, 7:10 PM EST for Lehigh County, Montgomery County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2014, 7:10 PM EST (00:10 UTC)
Expired
Dec 10, 2014, 8:00 PM EST
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

Counties Lehigh County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1106 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WWUS81 KPHI 110010
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EST WED DEC 10 2014

PAZ060-061-103-104-110100-
BERKS PA-EASTERN MONTGOMERY PA-LEHIGH PA-WESTERN MONTGOMERY PA-
710 PM EST WED DEC 10 2014

...A SNOW SQUALL WILL AFFECT PORTIONS OF LEHIGH...MONTGOMERY AND FAR 
EASTERN BERKS COUNTIES...

AT 706 PM EST...A SNOW SQUALL WAS LOCATED FROM CENTRAL LEHIGH COUNTY 
TO WESTERN MONTGOMERY COUNTY, AND IT WAS MOVING SOUTHEAST AT 25 MPH.

THE VISIBILITIES WILL QUICKLY DROP TO AROUND ONE HALF OF A MILE 
DURING THE SNOW SQUALL, AND SNOW ACCUMULATIONS OF AROUND A HALF AN 
INCH WITHIN 20 MINUTES CAN OCCUR. 

BE CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL, AS 
VISIBILITIES AND ROAD CONDITIONS WILL RAPIDLY CHANGE ESPECIALLY AS 
TEMPERATURES ARE RIGHT NEAR FREEZING.

LAT...LON 4071 7560 4047 7543 4042 7548 4032 7531
      4017 7520 4009 7542 4009 7545 4012 7547
      4012 7546 4013 7548 4062 7583

$$

&&

FORECASTER: GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 10, 3:59 PM EST, 3 hours 11 minutes earlier.

Area forecast discussion, Dec 10, 3:59 PM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EST WED DEC 10 2014

.SYNOPSIS...
A PERSISTENT LOW PRESSURE SYSTEM OVER EASTERN MASSACHUSETTS WILL
REMAIN OVER NEW ENGLAND INTO FRIDAY BEFORE RECEDING OFFSHORE. A
HIGH PRESSURE SYSTEM IN THE CENTRAL PART OF THE NATION WILL SLOWLY
MOVE EASTWARD AND REACH THE APPALACHIANS ON SUNDAY AND THE EASTERN
SEABOARD ON MONDAY.

A COLD FRONT IS FORECAST TO PASS THROUGH THE REGION ON TUESDAY.
A LOW PRESSURE SYSTEM IS EXPECTED TO RIDE ALONG IT AND PASS OFF THE
MIDDLE ATLANTIC COAST LATER TUESDAY OR WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPPER LEVEL LOW CONTINUES TO SPIN TO OUR NORTH-NORTHEAST AND DROPS
MULTIPLE WAVES OF ENERGY DOWN ITS BACKSIDE TONIGHT. THIS SERIES OF
WAVES, CURRENTLY PRODUCING SCATTERED SNOW SHOWERS ACROSS THE
NORTHERN HALF OF OUR REGION, WILL MAKE FOR SOME ACCUMULATING
SNOWFALL IN THE HIGHER ELEVATIONS ACROSS OUR NORTHERN ZONES. WE HAVE
RECEIVED SOME REPORTS OF AN INCH OR SO TODAY, AS TEMPERATURES HAVE
REMAINED FAIRLY MARGINAL AND THE TRANSIENT NATURE OF THE SHOWERS
HAVE NOT ALLOWED FOR HIGHER TOTALS, THUS FAR. THE BETTER LOW-LEVEL
THERMAL ADVECTION AND MID-LEVEL ENERGY SLIDES TO OUR NORTH AND WEST
TONIGHT, OR AT LEAST GETS PUSHED FARTHER AWAY FROM OUR REGION AS THE
700 AND 850MB LOWS MOVE NORTHWARD, THERE SHOULD STILL BE ENOUGH
MOISTURE AND ENERGY SPINNING THROUGH TO PRODUCE MORE WIDESPREAD
SHOWERS NORTH. THAT BEING SAID WE EXPECT AN ADDITIONAL INCH OR TWO
ACROSS THE NORTH TONIGHT SO THE ADVISORY WILL CONTINUE UNTIL
THURSDAY MORNING.

OUTSIDE OF THE NORTHERN ZONES WE WILL CONTINUE TO SEE LIGHT SNOW
SHOWERS PRESS IN FROM THE NORTH-NORTHWEST, THOUGH ACCUMULATIONS
SHOULD BE KEPT TO A MINIMUM...A COUPLE TENTHS ACROSS THE LEHIGH
VALLEY INTO CENTRAL NEW JERSEY...LESS FARTHER SOUTH.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SOME OF THE HIGHER-RES GUIDANCE IS SUGGESTING A THIN BAND OF SNOW
SETTING UP SOMEWHERE ACROSS THE NORTHERN HALF OF THE CWA TOMORROW
LATE MORNING INTO THE AFTERNOON HOURS. THE NAM HAS BEEN SHOWING WHAT
APPEARS TO BE A WINDEX-LIKE EVENT SHAPING UP FROM TRENTON NORTHWARD
TOMORROW AFTERNOON...BEEN THERE FOR SEVERAL RUNS WITH SOME SHIFTS IN
THE WEST-EAST PLACEMENT. THERE ALSO LOOKS TO BE A CONNECTION TO LAKE
ERIE WHICH COULD HELP TO ENHANCE THE MOISTURE CONTENT OF THE
SHOWERS, THOUGH THEY SHOULD BE QUICK MOVING GIVEN THE STRENGTH OF
THE LOW-LEVEL FLOW. THE CURRENT STORM TOTAL MAP DOES NOT ACCOUNT FOR
ANY ACCUMULATIONS EXPECTED TOMORROW BUT IT IS ENTIRELY POSSIBLE THAT
A QUICK HALF INCH COULD FALL WITHIN THIS/THESE BAND/S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AN OMEGA BLOCK FLOW OVER THE CONUS IS EXPECTED TO SLOWLY EASE DURING
THE LONG TERM AS SOME OF THE RELATIVE WARMTH UNDER THE CENTRAL CONUS
RIDGE WILL EVENTUALLY MOVE EAST. CLOSER TO NORMAL DECEMBER TEMPS
SHOULD THEN ARRIVE AT THE END OF THE LONG TERM. THIS BLOCKY FLOW
CONTINUES THE DECOUPLING OF THE EL NINO LEVELS SSTA IN THE PACIFIC
AND THE LACK OF ATMOSPHERIC COUPLING SO FAR. GEFS GWO OUTLOOKS
CONTINUES THIS DISCONNECT, ALTHOUGH THE MODEL DOES TEND TO HAVE A
LOW AAM BIAS IN ITS LONGER TERM.

THE WRF-NMMB INITIALIZATION LOOKED TOO FAR SOUTH WITH 500MB CLOSED
LOW AND THIS SEEMED TO BLEED INTO ITS ENTIRE RUN. ITS 925
INITIALIZATION LOOKED BETTER THAN THE GFS WHILE BOTH MODELS UNDERDID
THE BAROCLINIC ZONE AT 850MB OVER EASTERN NEW ENGLAND. THIS FORECAST
PACKAGE GOES WITH THE HOT MODEL IN OUR CWA WITH THIS EVENT (CAN
GGEM) WHICH FOR THIS RUN IS SIMILAR TO THE ECMWF ALSO.

THERE IS STILL THE CHANCE FOR SOME SNOW SHOWERS OR FLURRIES IN THE
NORTHWEST HALF OF OUR CWA DURING THURSDAY NIGHT AS MORE SHORT WAVES
ARE PREDICTED TO ROTATE AROUND THE CLOSED LOW. SINCE THERE SHOULD BE
WIND AND CLOUDINESS AROUND MIN TEMPERATURES ARE PRETTY CLOSE TO STAT
GUIDANCE AND NOT AS MUCH URBAN AND COASTAL VS RURAL AREA
DIFFERENTIAL AS USUAL.

EVEN ON FRIDAY THERE IS STILL MODEL AGREEMENT OF MORE SHORT WAVES
ROTATING AROUND THE CLOSED LOW. THERE ARE NORTH VS SOUTH
DIFFERENCES, BUT WHERE THERE IS BETTER CONSENSUS (NORTH), WE ADDED
LOW POPS. CONVECTIVE TEMPS BY ALL OF THE MODELS IS EXPECTED TO BE
REACHED AND MAX TEMPS GO ABOUT 2/3RDS NAM MOS'S WAY.

ON FRIDAY NIGHT, WE START SEEING DIFFERENCES BETWEEN THE MODELS AS
TO WHETHER OR NOT THE SFC BASED FLOW WILL VEER ENOUGH TO BYPASS LAKE
ONTARIO. FOR NOW WE JUST CARRIED FLURRIES FAR NORTHWEST. THERE STILL
LOOKS TO BE ENOUGH OF A PREDICTED GRADIENT TO NOT RADIATE OUTLYING
AREAS. ALSO NOT CONFIDENT ABOUT SKIES CLEARING, ESPECIALLY NORTHERN
PARTS OF OUR CWA FOR THE SAME REASON.

OVER THE WEEKEND, THERE ARE THERMAL DIFFERENCES BETWEEN THE GFS AND
THE NAM (BOTH ARE ON THE OPPOSITE SIDES OF THE CLOSED LOW EJECTING
TIMING). THE CAN GGEM AND ECMWF ALMOST FALL DIRECTLY IN THE MIDDLE,
THUS WE COMPROMISED BETWEEN THE TWO. FCST SOUNDINGS HAVE STRATOCU
TRAPPED UNDER THE INVERSION NORTH, SO SKY COVER MAY BE TOO
OPTIMISTIC. MAX TEMPS ARE A BLEND OF CONTINUITY AND WPC GUIDANCE
WHICH IRONS MOST OF THE DIFFERENCES.

MONDAY LOOKS TO LIKELY BE THE WARMEST DAY IN THE LONG TERM WITH
MODELING CONSENSUS OF A WARM CORE OF 5-10C AT 850MB PASSING ACROSS
OUR CWA. MAX TEMPS WERE KEPT WITH CONTINUITY WHICH MAY BE TOO
CONSERVATIVE IF THIS COINCIDES WITH THE DAYTIME HOURS.

FOR THE REST OF THE LONG TERM, A LOW PRESSURE SYSTEM IS PREDICTED TO
REACH THE OHIO VALLEY ON TUESDAY MORNING AND THEN DO A MILLER B JUMP
TO THE COAST FOR WEDNESDAY. THE ANTECEDENT THERMAL FIELDS ARE FAIRLY
WARM LEADING INTO THIS SYSTEM AND THE SECONDARY JUMP AS OF TODAY NOT
THAT VIGOROUS. THUS PTYPE WAS A MIXTURE NORTHWEST AND MAINLY RAIN
FROM THE I95 CORRIDOR/FALL LINE SOUTHEASTWARD. TEMPERATURES TUESDAY
ARE ABOVE AVERAGE, BUT FALL CLOSER TO AVERAGE BY WEDNESDAY.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...MOSTLY VFR. SOME MVFR/IFR SNOW SHOWERS POSSIBLE
TTN/RDG/ABE THIS EVENING...SHIFTS FARTHER NORTH LATER TONIGHT. GUSTY
NORTHWEST WINDS AROUND 25 TO 30 KNOTS DECREASING A BIT LATE.

TOMORROW...MOSTLY VFR. SCATTERED MVFR/IFR SNOW SHOWERS POSSIBLE FROM
LATE MORNING ONWARD. WINDS BACK A BIT TOWARDS THE WEST AND REMAIN
GUSTY AROUND 20 TO 25 KNOTS.

OUTLOOK...

THURSDAY NIGHT...VFR...EXCEPT FOR PSBL MVFR CONDITIONS WITH SNOW
SHOWERS NORTHWESTERN AIRPORTS AND TERMINALS.

FRIDAY...VFR...SOME GUSTY NORTHWEST WINDS EXCEEDING 20 KNOTS
POSSIBLE.

FRIDAY NIGHT THROUGH MONDAY...PREDOMINATELY VFR CONDITIONS EXPECTED.

&&

.MARINE...
TONIGHT...WE CONTINUE THE GALE WARNING ACROSS MOST OF OUR WATERS
THIS EVENING. WE HAVE DROPPED THE GALE ACROSS THE UPPER BAY AND
REPLACED IT WITH A STRONG SCA AS THE WIND GUSTS HAVE NOT SHOWN MUCH
ABOVE 30 KNOTS. THERE IS AN ENHANCED FLOW ACROSS THE SOUTHERN BAY
WITH THE NORTHWEST FUNNELING EFFECT WHERE 30 TO 35 KNOTS HAVE BE
SHOWN.

TOMORROW...SCA CONDITIONS ARE EXPECTED TO CONTINUE AS THE WINDS BACK
TOWARDS THE WEST. SEAS WILL SUBSIDE A BIT TO 4 TO 6 FEET.

OUTLOOK...
THU NIGHT AND FRIDAY...SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY
INTO FRIDAY. LESS CONFIDENCE ABOUT THIS OCCURRING AS THE DAY
CONTINUES.

FRIDAY NIGHT INTO SATURDAY...NEAR SMALL CRAFT ADVISORY CONDITIONS
ARE POSSIBLE ON THE OCEAN WITH SUB SMALL CRAFT ADVISORY CONDITIONS
MORE CONFIDENTLY LIKELY ON DELAWARE BAY.

SUNDAY THROUGH MONDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ054-055.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ431-451>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ450.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST THURSDAY FOR ANZ430.

&&

SYNOPSIS...GIGI
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...GIGI
AVIATION...GIGI/HEAVENER
MARINE...GIGI/HEAVENER
Hazardous weather outlook, Dec 10, 4:02 PM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EST WED DEC 10 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-112115-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
402 PM EST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-112115-
CARBON-MONROE-
402 PM EST WED DEC 10 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-451>455-112115-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 PM EST WED DEC 10 2014

...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-450-112115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
402 PM EST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-112115-
SUSSEX-
402 PM EST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL SNOW ACCUMULATIONS OF UP TO AN INCH ARE POSSIBLE IN THE
HIGHER TERRAIN OF SUSSEX COUNTY OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 10, 6:34 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 PM EST WED DEC 10 2014

NJZ007-009-PAZ062-110015-
HUNTERDON NJ-NORTHAMPTON PA-WARREN NJ-
634 PM EST WED DEC 10 2014

...A SNOW SQUALL WILL AFFECT CENTRAL NORTHAMPTON...HUNTERDON AND
SOUTHERN WARREN COUNTIES...

AT 630 PM EST...A SNOW SQUALL WAS ACROSS SOUTHERN WARREN
COUNTY...MOVING SOUTHEAST AT 15 MPH. THIS WILL MOVE INTO PORTIONS OF
HUNTERDON COUNTY.

THE VISIBILITIES WILL QUICKLY DROP TO NEAR ONE HALF OF A MILE DURING
THE SNOW SQUALL, AND SNOW ACCUMULATIONS OF AROUND A HALF AN INCH
WITHIN 20 MINUTES CAN OCCUR.

BE CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL, AS
VISIBILITIES AND ROAD CONDITIONS WILL RAPIDLY CHANGE.

LAT...LON 4081 7485 4079 7489 4074 7482 4058 7472
      4043 7504 4046 7507 4048 7506 4054 7507
      4057 7511 4056 7516 4072 7531 4092 7493

&&

FORECASTER: GORSE
Special weather statement, Dec 10, 6:38 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EST WED DEC 10 2014

PAZ060-061-103-110015-
BERKS PA-LEHIGH PA-WESTERN MONTGOMERY PA-
638 PM EST WED DEC 10 2014

...A SNOW SQUALL WILL AFFECT NORTHEASTERN BERKS...NORTHWESTERN
MONTGOMERY AND WESTERN LEHIGH COUNTIES...

AT 635 PM EST...A SNOW SQUALL WAS ACROSS CENTRAL AND WESTERN LEHIGH
COUNTY...MOVING SOUTHEAST AT 20 MPH.

THE VISIBILITIES WILL QUICKLY DROP TO NEAR ONE HALF OF A MILE DURING
THE SNOW SQUALL, AND SNOW ACCUMULATIONS OF AROUND A HALF AN INCH
WITHIN 20 MINUTES CAN OCCUR.

BE CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL, AS
VISIBILITIES AND ROAD CONDITIONS WILL RAPIDLY CHANGE.

LAT...LON 4078 7563 4044 7546 4042 7548 4040 7544
      4036 7542 4025 7569 4069 7586

&&

FORECASTER: GORSE
Special weather statement, Dec 10, 7:06 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
706 PM EST WED DEC 10 2014

NJZ009-010-110045-
HUNTERDON NJ-SOMERSET NJ-
706 PM EST WED DEC 10 2014

...A SNOW SQUALL WILL AFFECT HUNTERDON AND SOMERSET COUNTIES...

AT 702 PM EST...A SNOW SQUALL WAS ACROSS HUNTERDON COUNTY, MOVING
SOUTHEAST AT 20 MPH. SOME OF THIS WILL AFFECT SOMERSET COUNTY,
HOWEVER IT APPEARS THAT THE HEAVIEST SNOW BURST WILL BE IN HUNTERDON
COUNTY.

THE VISIBILITIES WILL QUICKLY DROP TO AROUND ONE HALF OF A MILE
DURING THE SNOW SQUALL, AND SNOW ACCUMULATIONS OF AROUND A HALF AN
INCH WITHIN 20 MINUTES CAN OCCUR.

BE CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL, AS
VISIBILITIES AND ROAD CONDITIONS WILL RAPIDLY CHANGE ESPECIALLY AS
TEMPERATURES DROP.

LAT...LON 4049 7447 4040 7473 4042 7475 4042 7480
      4038 7481 4038 7486 4036 7486 4034 7492
      4063 7513 4073 7474 4074 7462 4057 7452
      4056 7453

&&

FORECASTER: GORSE
Special weather statement, Dec 10, 7:10 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EST WED DEC 10 2014

PAZ060-061-103-104-110100-
BERKS PA-EASTERN MONTGOMERY PA-LEHIGH PA-WESTERN MONTGOMERY PA-
710 PM EST WED DEC 10 2014

...A SNOW SQUALL WILL AFFECT PORTIONS OF LEHIGH...MONTGOMERY AND FAR
EASTERN BERKS COUNTIES...

AT 706 PM EST...A SNOW SQUALL WAS LOCATED FROM CENTRAL LEHIGH COUNTY
TO WESTERN MONTGOMERY COUNTY, AND IT WAS MOVING SOUTHEAST AT 25 MPH.

THE VISIBILITIES WILL QUICKLY DROP TO AROUND ONE HALF OF A MILE
DURING THE SNOW SQUALL, AND SNOW ACCUMULATIONS OF AROUND A HALF AN
INCH WITHIN 20 MINUTES CAN OCCUR.

BE CAUTIOUS IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOW SQUALL, AS
VISIBILITIES AND ROAD CONDITIONS WILL RAPIDLY CHANGE ESPECIALLY AS
TEMPERATURES ARE RIGHT NEAR FREEZING.

LAT...LON 4071 7560 4047 7543 4042 7548 4032 7531
      4017 7520 4009 7542 4009 7545 4012 7547
      4012 7546 4013 7548 4062 7583

&&

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 7:06 PM ESTSpecial Weather StatementPHIHunterdon, Somerset39 min
Dec 11, 10:40 AM ESTSpecial Weather StatementPHIOcean80 min
Dec 11, 12:06 PM ESTSpecial Weather StatementPHIAtlantic, Camden, Cumberland, Gloucester, Salem84 min
Dec 11, 1:35 PM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more55 min
Dec 11, 2:46 PM ESTSpecial Weather StatementPHIHunterdon, Somerset59 min
Dec 10, 8:01 PM ESTSpecial Weather StatementPHILehigh44 min
Dec 11, 9:13 AM ESTSpecial Weather StatementPHIBerks2 hr
Dec 11, 9:23 AM ESTSpecial Weather StatementPHIMontgomery112 min
Dec 11, 11:28 AM ESTSpecial Weather StatementPHISchuylkill2 hr
Dec 11, 12:24 PM ESTSpecial Weather StatementPHICaroline, Kent, Queen Anne's81 min
Dec 11, 1:26 PM ESTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot34 min
Dec 11, 2:16 PM ESTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot59 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.